Publié le : 1985-01-01
EUDML-ID :
urn:eudml:doc:267674
@article{bwmeta1.element.zamlynska-f5d6a70a-8db3-4e9a-aa1e-02add1c347be,
author = {L. E. Payne},
title = {On stability and growth of solutions for classes of initial and boundary value problems},
journal = {Banach Center Publications},
volume = {14},
year = {1985},
pages = {621-643},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.zamlynska-f5d6a70a-8db3-4e9a-aa1e-02add1c347be}
}
L. E. Payne. On stability and growth of solutions for classes of initial and boundary value problems. Banach Center Publications, Tome 14 (1985) pp. 621-643. http://gdmltest.u-ga.fr/item/bwmeta1.element.zamlynska-f5d6a70a-8db3-4e9a-aa1e-02add1c347be/